I managed to get my GP to prescribe B12 injections. I had the 6 loading doses over a couple of weeks and felt SO much better. My eyesight improved so much that I didn't need glasses to read recipes or to text and I had much much more energy. However 6 or 7 weeks on and I now need glasses again for reading texts and my energy levels are dropping again. I am told that I can't have another injection until mid November 12 or 13 weeks. I shall just get worse and worse in that time. The deterioration since 6 ir 7 weeks has been rapid, especially for my eyesight. I don't want to go back to how I was before the B12 injections. Is this normal that the loading dose seems to run out so soon or that I am depleted again? I am a well managed hypoT sufferer. Any helpful advice would be great. p.s. Can I buy injections, B12 and inject myself?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.